Postpartum Depression (PPD) Community
Abilify...??
About This Community:

A community of women with Postpartum Depression concerns offering support and sharing experiences. Ask a question or join a conversation: symptoms and management.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Abilify...??

Hi all,
     I am currently on Abilify and wanted to know does it cause acne? I've noticed more acne and cystic like acne since starting this medicine.Also, with abilify and weight gain is the weight gain due more to an excessive appetite or just the medicine? I noticed a difference in appetite since on this medicine its like feeling ravenous all the time...lol
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Postpartum Depression (PPD) Community Resources
Top Pregnancy Answerers
Avatar_f_tn
Blank
Patriciaaa02
134578_tn?1446090952
Blank
AnnieBrooke
OR
12861671_tn?1439756239
Blank
Van818
Dublin, Ireland
Avatar_n_tn
Blank
bjm_1125
Avatar_n_tn
Blank
florcarolina
287246_tn?1318573663
Blank
Michele, Katy, TX
Katy, TX